Bulletin of the Belgian Mathematical Society - Simon Stevin

Some remarks on dimensional dual hyperovals of polar type

Satoshi Yoshiara

Full-text: Open access

Abstract

A notion of dimensional dual polar spaces of polar type is given with a family of new examples. Nonexistence is shown for those of dimension $3$, while there are just two isomorphism classes for those of dimension $2$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 5 (2006), 925-939.

Dates
First available in Project Euclid: 10 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1136902627

Digital Object Identifier
doi:10.36045/bbms/1136902627

Mathematical Reviews number (MathSciNet)
MR2241355

Zentralblatt MATH identifier
1136.51007

Citation

Yoshiara , Satoshi. Some remarks on dimensional dual hyperovals of polar type. Bull. Belg. Math. Soc. Simon Stevin 12 (2006), no. 5, 925--939. doi:10.36045/bbms/1136902627. https://projecteuclid.org/euclid.bbms/1136902627


Export citation